# SDR SWIA201231867

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 27,959 hours, 23,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP AND BOTTOM BULBS IN THE EMERGENCY EXIT SIGN JUST FORWARD OF THE GALLEY DOOR ARE INOPERATIVE.  (FLT 6201)  RELAMPED EMERGENCY EXIT SIGN.
